Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiply transitive substitution groups


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 28 (1926), 339-345
MSC: Primary 20B20
DOI: https://doi.org/10.1090/S0002-9947-1926-1501348-9
MathSciNet review: 1501348
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B20

Retrieve articles in all journals with MSC: 20B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501348-9
Article copyright: © Copyright 1926 American Mathematical Society

American Mathematical Society